The density at infinity of a discrete group of hyperbolic motions
Publications Mathématiques de l'IHÉS, Tome 50 (1979), p. 171-202
@article{PMIHES_1979__50__171_0,
     author = {Sullivan, Dennis},
     title = {The density at infinity of a discrete group of hyperbolic motions},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {50},
     year = {1979},
     pages = {171-202},
     zbl = {0439.30034},
     mrnumber = {81b:58031},
     language = {en},
     url = {http://http://www.numdam.org/item/PMIHES_1979__50__171_0}
}
Sullivan, Dennis. The density at infinity of a discrete group of hyperbolic motions. Publications Mathématiques de l'IHÉS, Tome 50 (1979) pp. 171-202. http://www.numdam.org/item/PMIHES_1979__50__171_0/

[1] Rufus Bowen, Hausdorff dimension of quasi circles, Publ. math. I.H.E.S., 50 (1979), pp. 11-26. | Numdam | Zbl 0439.30032

[2] C. Series and R. Bowen, Markov partitions for Fuchsian groups, Publ. math. I.H.E.S., 50 (1979), pp. 153-170. | Numdam | MR 81b:58026 | Zbl 0439.30033

[3] H. Federer, Geometric Measure Theory, Springer (1969), “Grundlehren... Series”, Band 153. | MR 41 #1976 | Zbl 0176.00801

[4] S. J. Patterson, The limit set of a Fuchsian group, Acta. Math., 136 (1976), pp. 241-273. | MR 56 #8841 | Zbl 0336.30005

[5] D. Sullivan, On the ergodic theory at infinity of an arbitrary discrete group of hyperbolic motions, Proceedings of the Stony Brook Conference on Kleinian groups and Riemann Surfaces, June 1978. | Zbl 0567.58015

[6] B. Mandelbrot, Fractals, Form, Chance and Dimension, W. H. Freeman & Co., San Francisco, 1977. | MR 57 #11224 | Zbl 0376.28020

[7] A. F. Beardon, The Hausdorff dimension of singular sets of properly discontinuous groups, Amer. J. Math., 88 (1966), pp. 722-736. | MR 33 #7532 | Zbl 0145.28203

[8] E. Hopf, Ergodic Theory and the geodesic flow on surfaces of constant negative curvature, Bull. AMS, 77 (1971), pp. 863-877. | MR 44 #1789 | Zbl 0227.53003

[9] W. Thurston, Geometry and Topology of 3-manifolds, Notes from Princeton University, 1978.

[10] J. Garnett, Analytic Capacity and Measure, Springer Lecture Note Series, vol. 297. | MR 56 #12257 | Zbl 0253.30014

[11] A. F. Beardon, B. Maskit, Limit points of Kleinian groups and finite sided fundamental polyhedra, Acta Math., 132 (1974), pp. 1-12. | MR 48 #11489 | Zbl 0277.30017